Existence results for nonlinear elliptic equations in bounded domains of ℝn
MetadataShow full metadata
We establish existence results for the boundary-value problem Δu + ƒ(., u) = 0 in a smooth bounded domain in ℝn (n ≥ 2), where ƒ satisfies some appropriate conditions related to a Kato class. The proofs are based on various techniques related to potential theory.
CitationZribi, M. (2006). Existence results for nonlinear elliptic equations in bounded domains of ℝn. Electronic Journal of Differential Equations, 2006(92), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.